# SDR CA060616009

- Difficulty date: June 11, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP139221
- Part serial: 01235H6267
- Condition: Cracked
- Part time: 9,276 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE INNER PLY OF THE LT WINDOW CRACKED WHILE ON APPROACH.  WINDOW WAS REPLACED IN ACCORDANCE WITH AMM.  THE WINDOW IS A PRE-SERVICE BULLETIN.
